Alert archive / Illinois / Tornado Warnings in 2019
Tornado Warning 16, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Sep 12, 2019, 1:01 PM CDT for Ogle County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2019, 1:01 PM CDT (18:01 UTC)
- Expired
- Sep 12, 2019, 1:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Ogle County, IL
The radar
The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1327 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
076
WFUS53 KLOT 121801
TORLOT
ILC141-121845-
/O.NEW.KLOT.TO.W.0016.190912T1801Z-190912T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
101 PM CDT Thu Sep 12 2019
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Southwestern Ogle County in north central Illinois...
* Until 145 PM CDT.
* At 100 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Polo, or 11 miles north of Sterling, moving east
at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Polo around 115 PM CDT.
Mount Morris around 135 PM CDT.
Oregon around 145 PM CDT.
This includes... Castle Rock State Park, Lowden State Park, Ogle
County Fairgrounds, and White Pines State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4205 8968 4211 8926 4189 8917 4189 8936
4190 8936 4190 8940 4189 8941 4189 8943
4190 8942 4191 8943 4191 8948 4190 8948
4190 8963 4193 8963 4193 8969
TIME...MOT...LOC 1800Z 259DEG 20KT 4196 8967
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KREIN1 follow-up statement
208
WWUS53 KLOT 121818
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
118 PM CDT Thu Sep 12 2019
ILC141-121845-
/O.CON.KLOT.TO.W.0016.000000T0000Z-190912T1845Z/
Ogle IL-
118 PM CDT Thu Sep 12 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
SOUTHWESTERN OGLE COUNTY...
At 118 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Polo, or 8 miles southwest of Mount Morris, moving
east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Mount Morris around 135 PM CDT.
Oregon around 145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4205 8968 4211 8926 4189 8917 4189 8936
4190 8936 4190 8940 4189 8941 4189 8943
4190 8942 4191 8943 4191 8948 4190 8948
4190 8963 4193 8963 4193 8969
TIME...MOT...LOC 1818Z 262DEG 22KT 4197 8955
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KREINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Sep 12, 12:32 PM CDT, 29 minutes earlier.
Area forecast discussion, Sep 12, 12:32 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
1232 PM CDT Thu Sep 12 2019
.SHORT TERM...
338 AM CDT
Through Friday...
Composite outflow/front has moved well south and nearly cleared
our southern CWA early this morning. Continuing to see some
showers/storms festering near the WI/IL border into the immediate
Chicago metro area. Over the next couple hours would anticipate
this activity to dissipate while the axis continues to slowly
shift north. As convection weakens and translates slowly
northward, look for the outflow/front to slow its southward
progress and eventually stall this morning.
Vigorous trough evident on water vapor imagery early this morning
moving toward the northern Plains will continue eastward today
with associated surface cyclone also deepening as it moves
northeastward. The deepening sfc low should help slowly drag the
outflow/front back north as a warm front today into tonight,
though guidance has trended decidedly toward the boundary not
making it nearly as far north as in previous runs. In fact,
northeastern CWA (especially near the lake) will probably not see
the front move through with continued easterly winds likely
keeping temps significantly cooler today. A significant
temperature gradient will exist across the area with locations
south of the front likely to make another run at 90 degrees this
afternoon, meanwhile north shore areas will likely spend the day
in the 60s.
There has been a signal in the models for some convection
developing near the warm front this afternoon. Not seeing any
well defined lead wave or strong forcing mechanism other than the
frontal convergence and isentropic ascent toward the cool side of
the boundary to force convection. However, if temps do get as warm
as forecast, there should be minimal inhibition remaining and it
is plausible that we could have some isolated to widely scattered
storms develop near/just north of the warm front this afternoon.
Strong mid-upper level is progged to remain to our west this
afternoon, closer to the upper trough, so really not a classic
supercell wind profile this afternoon, but there is progged to be
a considerable respectable amount of directional and speed shear
in the lowest 3km. Given the proximity of the warm front, and
Bunker right moving supercell motion progged to be fairly well
aligned with the boundary, hard to rule out a low end severe
threat near the warm front this afternoon and perhaps even a small
tornado threat given the low level shear and low LCLs near the
warm front.
Convection is likely to light up along a cold front from MN south
to MO later this afternoon. This band of showers and t-storms will
accompany the front east into IL later this evening into the
overnight hours. As this frontal band of convection moves east
into IL anticipate a weakening trend as instability decreases
nocturnally and as convection begins to out run stronger forcing.
Can't rule out some efficient rain producers tonight, but given
the expectation of gradually decreasing intensity of the activity,
plus the progressive nature of the precip, opted not to do a flash
flood watch despite the low FFG over our WI border counties.
Front should move across the CWA late tonight into early Friday
morning with precip ending with the frontal passage. Seasonably
deep surface low should set the stage for gusty westerly winds
Friday which will usher in significantly less humid air mass.
- Izzi
&&
.LONG TERM...
338 AM CDT
Friday night through Wednesday...
Shortwave trough rippling through the area combined with a
northward advancing warm front should support a cluster of showers
and storms Saturday night into Sunday morning. Pinpointing where
this activity will affect is difficult, but certainly our CWA
looks to be well within striking distance, particularly western &
southern CWA.
Strong upper ridge will build over the area Sunday through at
least the first half of next week. ECMWF has joined the GFS/GEM in
keeping high pressure farther west and helping keep our surface
flow easterly. So despite the strong upper ridge, sfc temps
shouldn't get too out of hand, but still look to be above average.
The lake is still relatively warm, but should still be cool enough
to knock temps down by a good 5-10F near the lake each day next
week. The next meaningful rain chances look to hold off until the
end of next week and with potential tropical system lifting north
into the mid-latitudes could see the progression of system slow
further.
- Izzi
&&
.AVIATION...
For the 18Z TAFs...
The main aviation weather concerns this period revolve around cig
trends over the next few hours, TS potential this afternoon and
evening, and then timing a line of showers and thunderstorms into
the TAF sites overnight.
A reinforcing push of cooler air moved south off the lake earlier
this morning and has shrouded most of the TAF sites under a
blanket of low cigs and reduced vsbys. Recent webcams and
observations indicate that cigs are beginning to mix out a bit,
and expect this trend to continue early this afternoon. Visible
satellite loops show mixing is having a hard time chewing away at
the southern end of the stratus deck, and low-MVFR cigs will
probably remain in place before conditions rapidly improve as a
warm front finally pushes northward later this afternoon.
Guidance continues to suggest that the enhanced region of low-
level convergence near the aforementioned front may be enough to
pop isolated to perhaps widely scattered showers and storms after
about 20-21z. Think that coverage potential looks too low to
warrant a TEMPO -TSRA at this point, but a period of VCTS seems
warranted at all of our TAF sites.
Showers and a few storms may continue into the evening before the
main batch of convection arrives very late tonight and into early
Friday morning. Confidence is high enough at this point to warrant
TEMPO groups for TSRA as a cold front surges through the region.
Showers may linger across the Chicago-area terminals through mid-
morning, but it looks like the thunder threat will be over by
about 10z or so. Winds will then veer and become gusty behind the
front through Friday morning and into the afternoon.
Carlaw
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Beach Hazards Statement...ILZ006-ILZ014...4 PM Thursday to 10 AM
Friday.
IN...None.
LM...Dense Fog Advisory...Winthrop Harbor to Gary IN until 1 PM
Thursday.
Small Craft Advisory...LMZ740-LMZ741...4 PM Thursday to 7 PM
Friday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Sep 12, 12:24 PM CDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1224 PM CDT Thu Sep 12 2019
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
131730-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Lake IN-Porter-Newton-Jasper-Benton-
1224 PM CDT Thu Sep 12 2019 /124 PM EDT Thu Sep 12 2019/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Elevated damaging wind risk...up to 60 mph.
Limited hail risk...up to quarter sized.
Limited Tornado risk.
Elevated Flooding Risk.
Limited Excessive heat Risk south of I-80.
High Swim Risk
DISCUSSION...
There is a chance of thunderstorms through early this evening,
with some threat for isolated severe thunderstorms this afternoon.
More widespread shower and thunderstorm activity is likely late
this evening into the overnight hours. The threat of severe
weather with this activity should decrease with time and eastward
extent. Locally heavy rain will also be possible which may lead to
some instances of flooding, particularly across parts of far
northeast Illinois which received significant rainfall last night.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Saturday...
Elevated Thunderstorm Risk.
Sunday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this afternoon and very late this
evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east at 20 to 25 mph.
LMZ740>745-131730-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1224 PM CDT Thu Sep 12 2019
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Hazardous conditions for small craft.
Elevated Thunderstorm Risk...with an associated:
Elevated thunderstorm wind gust risk...up to 50 kts.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Friday...
Hazardous conditions for small craft are likely.
Saturday and Sunday...
Limited Thunderstorm Risk.
Carlaw
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Sep 12, 7:53 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT National Weather Service Chicago/Romeoville IL 753 AM CDT Thu Sep 12 2019 ILZ003>006-008-010>014-121500- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-Cook- Including the cities of Rockford, Belvidere, Crystal Lake, Algonquin, Lake in the Hills, McHenry, Woodstock, Cary, Waukegan, Buffalo Grove, North Chicago, Highland Park, Mundelein, Gurnee, Round Lake Beach, Rochelle, Oregon, Mount Morris, Byron, Polo, Dixon, DeKalb, Sycamore, Aurora, Elgin, Naperville, Wheaton, Downers Grove, Elmhurst, Lombard, Carol Stream, Addison, Chicago, Humboldt Park, Hyde Park, Lakeview, Lincoln Park, Logan Square, and Navy Pier 753 AM CDT Thu Sep 12 2019 ...POCKETS OF DENSE FOG WILL BE POSSIBLE FOR A FEW MORE HOURS THIS MORNING... Pockets of dense fog, mainly near and north of the I-88 corridor, will be possible for a few more hours this morning. Conditions should improve after 9 to 10 AM. Motorists can expect pockets of sharply reduced visibilities in the meantime. Slow down, add extra stopping distance, and use your low beams if you encounter fog this morning. Carlaw
Local storm report, Sep 12, 8:57 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
857 AM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 N ALGONQUIN 42.18N 88.30W
09/12/2019 M2.34 INCH MCHENRY IL COCORAHS
0800 AM HEAVY RAIN 3 NE ROCKFORD 42.30N 89.02W
09/12/2019 M1.56 INCH WINNEBAGO IL COCORAHS
0800 AM HEAVY RAIN 5 NW WOODSTOCK 42.36N 88.51W
09/12/2019 M1.62 INCH MCHENRY IL CO-OP OBSERVER
0800 AM HEAVY RAIN CAPRON 42.40N 88.74W
09/12/2019 M1.76 INCH BOONE IL COCORAHS
0800 AM HEAVY RAIN HARVARD 42.42N 88.62W
09/12/2019 M1.82 INCH MCHENRY IL COCORAHS
0800 AM HEAVY RAIN 1 NNE PALATINE 42.13N 88.04W
09/12/2019 M1.83 INCH COOK IL COCORAHS
0800 AM HEAVY RAIN GLENCOE 42.13N 87.76W
09/12/2019 M1.85 INCH COOK IL COCORAHS
0800 AM HEAVY RAIN WAUKEGAN 42.37N 87.87W
09/12/2019 M1.92 INCH LAKE IL OFFICIAL NWS OBS
0800 AM HEAVY RAIN MCHENRY 42.34N 88.29W
09/12/2019 M4.55 INCH MCHENRY IL CO-OP OBSERVER
MEASURED AT STRATTON LOCK AND DAM
0800 AM HEAVY RAIN ROCKFORD 42.27N 89.06W
09/12/2019 M2.03 INCH WINNEBAGO IL OFFICIAL NWS OBS
0800 AM HEAVY RAIN BANNOCKBURN 42.19N 87.87W
09/12/2019 M2.26 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN 2 WNW ROUND LAKE 42.36N 88.15W
09/12/2019 M3.90 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN 1 SSW LAKE VILLA 42.40N 88.09W
09/12/2019 M2.38 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN 2 N BUFFALO GROVE 42.20N 87.96W
09/12/2019 M2.44 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN 1 SSW WINTHROP HARBOR 42.47N 87.84W
09/12/2019 M2.48 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN 1 S HIGHWOOD 42.20N 87.81W
09/12/2019 M2.57 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN 4 SW WOODSTOCK 42.27N 88.49W
09/12/2019 M2.60 INCH MCHENRY IL COCORAHS
0800 AM HEAVY RAIN CARY 42.21N 88.25W
09/12/2019 M3.03 INCH MCHENRY IL COCORAHS
0800 AM HEAVY RAIN RIVERWOODS 42.17N 87.90W
09/12/2019 M3.07 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN MUNDELEIN 42.27N 88.00W
09/12/2019 M3.21 INCH LAKE IL CO-OP OBSERVER
0800 AM HEAVY RAIN HEBRON 42.47N 88.43W
09/12/2019 M4.53 INCH MCHENRY IL CO-OP OBSERVER
0800 AM HEAVY RAIN LAKE ZURICH 42.19N 88.09W
09/12/2019 M1.52 INCH LAKE IL CO-OP OBSERVER
0800 AM HEAVY RAIN WHEELING 42.13N 87.92W
09/12/2019 M1.49 INCH COOK IL OFFICIAL NWS OBS
0800 AM HEAVY RAIN 2 WSW LAKE VILLA 42.41N 88.12W
09/12/2019 M1.52 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN 1 W LAKE BLUFF 42.28N 87.87W
09/12/2019 M1.35 INCH LAKE IL COCORAHS
0800 AM HEAVY RAIN 2 SE HOFFMAN ESTATES 42.04N 88.11W
09/12/2019 M1.09 INCH COOK IL COCORAHS
&&
CLocal storm report, Sep 12, 9:07 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
907 AM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN 2 WNW BULL VALLEY 42.32N 88.39W
09/12/2019 M4.96 INCH MCHENRY IL COCORAHS
&&
CSpecial weather statement, Sep 12, 12:54 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
1254 PM CDT Thu Sep 12 2019
ILZ008-121845-
Ogle IL-
1254 PM CDT Thu Sep 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OGLE COUNTY UNTIL
145 PM CDT...
At 1253 PM CDT, Doppler radar was tracking a strong thunderstorm near
Polo, or 11 miles west of Mount Morris, moving northeast at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Oregon, Mount Morris, Byron, Polo, Forreston, Leaf River and Adeline.
This includes... Lowden State Park, Ogle County Fairgrounds, and
White Pines State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4210 8969 4220 8947 4220 8924 4206 8924
4192 8963 4193 8963 4193 8969
TIME...MOT...LOC 1753Z 240DEG 24KT 4202 8966
KREINThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 7:10 PM CDT | Special Marine Warning | LOT | 95 min | |
| Sep 11, 7:46 PM CDT | Special Weather Statement | LOT | Lake | 29 min |
| Sep 11, 9:23 PM CDT | Special Weather Statement | LOT | McHenry | 67 min |
| Sep 11, 9:30 PM CDT | Severe Thunderstorm Warning | LOT | Lake, McHenry | 49 min |
| Sep 11, 9:45 PM CDT | Special Marine Warning | LOT | 90 min | |
| Sep 11, 10:04 PM CDT | Special Weather Statement | LOT | Boone, McHenry | 41 min |
| Sep 11, 10:21 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kane, Lake, McHenry | 33 min |
| Sep 12, 1:00 AM CDT | Areal Flood Advisory | LOT | Lake, McHenry | 4 hr |
| Sep 12, 2:53 AM CDT | Flash Flood Warning | LOT | Lake, McHenry | 3 hr |
| Sep 12, 3:55 AM CDT | Small Craft Advisory | LOT | 47 hr | |
| Sep 12, 3:56 AM CDT | Beach Hazards Statement | LOT | Lake | 29 hr |
| Sep 12, 5:06 AM CDT | River Flood Warning | LOT | Lake | 11 days |
| Sep 12, 5:06 AM CDT | River Flood Warning | LOT | Lake | 12 days |
| Sep 12, 5:07 AM CDT | River Flood Warning | LOT | Kane, McHenry | 16 days |
| Sep 12, 5:43 AM CDT | Areal Flood Warning | LOT | Lake, McHenry | 5 hr |
| Sep 12, 7:47 AM CDT | Marine Dense Fog Advisory | LOT | 5 hr | |
| Sep 12, 9:42 AM CDT | River Flood Warning | LOT | Lake | 11 days |
| Sep 12, 9:42 AM CDT | River Flood Warning | LOT | Cook | 9 days |
| Sep 12, 9:42 AM CDT | River Flood Warning | LOT | Kane, Kendall | 36 days |
| Sep 12, 10:09 AM CDT | River Flood Watch | LOT | Winnebago | 22 hr |
| Sep 12, 10:14 AM CDT | River Flood Advisory | LOT | Winnebago | 36 hr |
| Sep 12, 12:54 PM CDT | Special Weather Statement | LOT | Ogle | 51 min |
| Sep 12, 1:41 PM CDT | Tornado Warning | LOT | Ogle | 64 min |
| Sep 12, 2:48 PM CDT | Special Weather Statement | LOT | DeKalb | 27 min |
| Sep 12, 3:06 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Lee | 54 min |
| Sep 12, 3:33 PM CDT | Tornado Warning | LOT | DeKalb, Kane | 42 min |
| Sep 12, 4:14 PM CDT | Tornado Warning | LOT | DeKalb, Kane, Kendall | 24 min |
Nearby
Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.